# SDR DHL2006807508

- Difficulty date: November 14, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Condition: Cracked
- Location: T/E Flap
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP TEE 0.500" CRACK STA XFS 125.000.  REMOVED CRACKED TEE IAW SRM 51-1-21.  FABRICATED TEE (EXTRUSION PN S1243286-1200) IAW SRM 57-7-1 FIG 3.  CLEANED, TREATED AND PRIMED AREA AND TEE IAW SRM 51-1-8B.  INSTALLED TEE IAW SRM 51-1-21.
